Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is headache related to hair fall ?

Hello Im 26 years old and I m a mom already... Since last week i dont feel good... I got a headache feel so dizzy together with this is fever also... During these days i also noticed some of my hair falls.. maybe about not less than 10 strands of hair in a day... What does it mean? And how can i cope with this? Looking forward for your helpful response.. Thank you
Asked On : Thu, 21 Jul 2011
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
welcome to HealthcareMagic
You need to get treated for the headache;dizziness;fever which you have presently.It is important to see what sort of fever whether viral;malarial;typhoid and then get treated accordingly.If you have viral fever then the dizziness can be due to weakness or anaemia.As for the hair fall normally you lose anywhere from 20 -30 hairs daily which is normal and even fevers can cause increase in the hairloss.So first get treated for the fever and hopefully the hairfall will stop.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor